# SDR SIMA201807121002

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 33,306 hours, 28,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14540484407
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM BETWEEN FRAMES 60 AND 61 HAS TWO CRACKS MIGRATING FROM THE HOLE FOR THE NUTPLATE. REMOVED DAMAGED AREA OF OMEGA BEAM BY CUTTING IAW SRM 53-24-10. PERFORMED HFEC INSP OF CUTOUT IAW NDTM 51-00-00-916-801-A00, NO DEFECTS NOTED. FABRICATED REPAIR DOUBLER, PERFORMED FPI OF DOUBLER IAW ASTM E1417 TYPE 1, METHOD A SENSITIVITY LEVEL 3, NO DEFECTS NOTED. INSTALLED DOUBLER IAW EMB 145 SRM 53-24-10 AND 51-40-02.
